# SDR IXX2008F00063

- Difficulty date: June 16, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1606-1604
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE EXTERNAL SKIN HAS A CRACK AT STATION 1606.000-1604.000 LONGERON 10RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, INTERNAL FINGER DOUBLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1, 3 AND 5 SRM 53-5-2 FIGURE 1 ITEM "D", DC8 SRM 51-1-8B, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.  (S)
